# SDR UPS98826012

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, FLC STA TO FRAME CORRODED BETWEEN LONGERON 27 RIGHT AND LONGERON 26 RIGHT.  FABBED DOUBLER IAW DC8 SRM 53 2 58 FIG 8C-2 AND REO 04362, ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51 1 8.  INSTALLED DOUBLER IAW DC8 SRM 51 1 11 AND 51 1 20D AND 51 1 21.
